Preprint 2005-052

The Aw–Rascle traffic flow model with phase transitions

Paola Goatin

Abstract: We introduce a new model of traffic flow with phase transitions. The model is obtained by coupling together the classical Lighthill–Whitham–Richards (LWR) equation with the 22 system described in [A. Aw and M. Rascle, Resurrection of “second order” models of traffic flow, SIAM J. Appl. Math., 60 (2000), pp. 916–938. doi:10.1137/S0036139997332099]. We describe the solutions of the Riemann problem, and we compare the results with the ones obtained using the LWR model and the biphasic model described in [R.M. Colombo, Hyperbolic phase transitions in traffic flow, SIAM J. Appl. Math., 63 (2002), pp. 708–721. doi:10.1137/S0036139901393184].



Paper:
Available as PDF (520 Kbytes).
Author(s):
, <goatin@univ-tln.fr>
Publishing information:
Comments:
Submitted by:
<goatin@univ-tln.fr> November 24 2005.


[ 1996 | 1997 | 1998 | 1999 | 2000 | 2001 | 2002 | 2003 | 2004 | 2005 | All Preprints | Preprint Server Homepage ]
© The copyright for the following documents lies with the authors. Copies of these documents made by electronic or mechanical means including information storage and retrieval systems, may only be employed for personal use.

Conservation Laws Preprint Server <conservation@math.ntnu.no>
Last modified: Fri Nov 18 09:57:31 MET 2005